MAUDE Adverse Event Report: SYNTHES TUTTLINGEN STRAIGHT BALL SPIKE FOR LOW PROFILE PELVIC SYSTEM-LONG; RETRACTOR

SYNTHES TUTTLINGEN STRAIGHT BALL SPIKE FOR LOW PROFILE PELVIC SYSTEM-LONG; RETRACTOR
Catalog Number 03.100.019
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient involvement was reported.Operator type was reported as lay user.Device is an instrument and is not implanted / explanted.Device is expected to be returned for manufacturer review/investigation, but has not been received yet.(b)(6).Service history review was completed for part# 03.100.019, lot# t955017.No service history review can be performed as part number 03.100.019 with lot number(s) t955017 is a lot/batch controlled item.The manufacture date of this item is 19-oct-2010.The source of the manufacture date is the release to warehouse date.The service history review is unconfirmed.Device history records review was completed for part# 03.100.019, lot# t955017.Manufacturing location: (b)(4), manufacturing date: oct 13, 2010.Review of the device history record of (b)(4) showed that there were no issues at the time of manufacturing of this device that would contribute to the issue outlined in this complaint.A review of inspection records and certifications, confirm that the components and final product met inspection records.All (b)(4) parts of the lot were checked 100% for important features at the final inspection on oct 12, 2010.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) reported the following: it was reported that following three (3) instruments were identified as damaged.A ball spike pusher tip is broken and two depth gauges have prongs which are broken.This was noticed in the sterile processing department.No procedure or patient involvement was reported.This report is for one (1) straight ball spike for low profile pelvic system-long.This is report 1 of 3 for (b)(4).

Brand Name
STRAIGHT BALL SPIKE FOR LOW PROFILE PELVIC SYSTEM-LONG
Common Device Name
RETRACTOR
Manufacturer (Section D)
SYNTHES TUTTLINGEN
unter hasslen 5
tuttlingen 78532
GM  78532
MDR Report Key6384144
Report Number9680938-2017-10036
Device Sequence Number16278662
Product Code GAD
UDI-Device Identifier10886982070685
UDI-Public(01)10886982070685(10)T955017
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.100.019
Device Lot NumberT955017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Initial Report FDA Received Date03/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1